(3.235.228.219)
Users online: 2287    [ij] [ij] [ij] 
Email id
 

Research Journal of Engineering and Technology
Year : 2015, Volume : 6, Issue : 1
First page : ( 195) Last page : ( 199)
Print ISSN : 0976-2973. Online ISSN : 2321-581X.
Article DOI : 10.5958/2321-581X.2015.00029.X

Instability of Viscous Fluid

Dr Singh Jagjit*

Department of Mathematics, Govt. College Chowari, District Chamba (H.P.)-176302, India

*Corresponding Author: jagjitsinghpatial@gmail.com

Abstract

In this paper, the criteria given by Joseph [2, 3] for the stability of viscous fluid governed by the orr-somerfield equation will be discussed when velocity function is uniform continuous between the two boundaries. Also bounds for cr and ci; Drazin and Ried [1] will also be discussed with regards to uniform continuous function U of velocity of the flow of the fluid.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
566,164,764 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.